# SDR UALA2013022501116

- Difficulty date: February 22, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 37,939 hours, 15,476 cycles
- Engine: Iae V2522A5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Condition: Not Seated
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL LEAK LEFT WING NEAR WING ROOT.  RESEATED LEFT WING INBOARD SUMP FITTING.  NO FURTHER LEAK.
